Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zeboh

The cause of accutane ? ( Don't know what to do anymore )

Recommended Posts

(Accutane course was 10mg every other day)



So i've been on & off accutane since High school Grade 10, i am now graduated 18 years of age. I myself use to be 300lbs with bad acne and obviously i was insecure about myself etc etc. the derm prescribed me 10mg of accutane and i've been cycling off, 1 month on it and 2 months of it, during this summer i was in gym A LOT. Doing fasted carido for 1hour & weight lifting during the day, i was also on accutane, now here is where i don't know whats going on, at the beginning of Aug I started getting tired and started skipping the gym more often, saying i needed a break (wasn't usually of me to say this) but i ignored and kept going, weeks later i woke up one day shaking from my hands and arms/tired sleeping A LOT and not sleeping good at night.

i was also taking protein during my course with accutane with no vitamin A( neither any vitamins), its been now 2 months that the shakiness hasn't gone away, i've went to my doctors we've done over 5 blood tests to see what can cause this, and all the blood tests came fine that i was perfectly healthy. ( note i am now 190 from being 300lbs after 2 years of working out), i started having heart palpitations randomly during the night before bed, so i started to do an elimination diet. If i took protein in the morning i would have heart palpitations and vivid dreams as if they were real making me wake up sweating during the night. i went off accutane for 2 months and no heart palpitations or anything, as soon as i took one i would have it back again during the night, same feeling as if i took protein.

i've been honestly depressed because i havent touch the gym since, i've been an active person since i change my life style. now i can't even lift anything like I use to, im only 18 feeling like im 30, always tired weakness hand/legs shaking, theres not one day where i wake up feeling refreshed or normal, i've done everything, and im scared i permanently damaged myself with accutane forever.. i have a MRI this Novemeber coming up to see if anything with my nerves have to do with anything, if anybody has any knowledge with this topic please help me out, im feeling depressed day by day, my derm says its not accutane it wouldn't cause heart palpitations and causing me shake, then what is? my doctors has no input and just sending me to an MRI, i've done research day by day to see if anything matches up with my symptoms but nothing. I just want this shkiness to go and want my "energy" back as if i woke up with it. please somebody !! i wrote this in hopes somebody is going through my path and needs help aswell.

EDIT: IF anybody of you guys would like a link off my 300lbs self here it is: https://www.youtube.com/watch?v=FYQD6w__egs my goal was to motivate as much as people as i can.. & since this happened ive been in a hole.. thanks guys for reading this at least.

Edited by zeboh

Share this post


Link to post
Share on other sites

I'm so sorry. 

I went through this as well. I became anemic; my cholesterol also went up. Your derm is a moron. 

You are not permanently damaged but yes, fatigue and muscle pain is a serious crappy part of accutane side effects. 

See another derm. And google your symptoms with accutane in the title. It took six months to feel normal. In that time I had to be very aware of how much I exerted myself, how I slept. I changed the positions I was sleeping in--slept with a pillow under my arm and between my knees to help. 

I dealt with the muscle pain in part with Solgar Iron 25 mg easy digestible iron (can be purchased on Amazon...made a HUGE difference, but I was iron deficient, so your mileage may vary) and ibuprofen. 



 

Edited by bizz

Share this post


Link to post
Share on other sites

Hi, I also had heart palpitation when my doctor increased my dosage from 20mg to 30mg. I was so sad that I might I stop this because of what I feel. So I prayed to God on what should I do.
What I did is that I lowered my dosage to 10mg only. My doctor said accutane wont cause heart palpitations. So when I reduced it to 10mg, the palpitations lessened. But still there.

The next thing, perhaps the answer for the palpitation, is to drink lots of WATER. I observed that I've been sweating a lot thats because we are dehydrated. We arent just aware of it. Dehydration causes heart palpitations. And huge amount of accutane dehyrates us a lot. It felt like
magic, honestly. To my surprise we just need to get hydrated all the time. 
To summarize it up:
1) Lower your dosage to 10mg
2) Drinks lots of water.

To God be the Glory! :)
Hope this helps! =)  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×